სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5388 ჩანაწერიდან.


ძებნის განულება

B. Mesablishvili. On the comonadicity of extension-of-scalars functors . Journal of Algebra. 2006წ. vol. 305, pp.1102- 1110.

ს. ჩობანიანი, S.Levental, H.Salehi. On the constant in Menshov-Rademacher inequiality. Journal of Inequalities and Applications. 2006წ. Article ID 68969, 7 pages.

J. Peradze. On the convergence of an iteration method in Timoshenko theory of plates. Advanced Structured Materials. 2011წ. vol.15, pp. 83-90.

J. Peradze. On the convergence of an iteration method in Timoshenko's theory of plates. Euromech Colloquium 527 Shell-like Structures Nonclassical Theories and Applications. 2011წ. Lutherstadt Wittenberg, Germany, pp.37-44.

G. Berikelashvili, M. Mirianashvili. On the convergence of difference schemes for generalized Benjamin-Bona-Mahony equation . Numerical Methods for Partial Differential Equations. 2014წ. 30(1): 301-320, .

N. Khomeriki, G. Berikelashvili. On the convergence of difference schemes for one nonlocal boundary value problem. Lithuanian Mathematical Journal. 2012წ. 52(4), 353-362.

G. Berikelashvili. On the convergence of difference schemes for the third boundary value problem in the theory of elasticity. . Computational Mathematics and Mathematical Physics (Maik Nauka/Interperiodica, Birmingham). 2001წ. V.41, no.8, 1182-1189.

G. Berikelashvili. On the convergence of finite-difference scheme for a nonlocal elliptic boundary value problem.. Pubications de l' Institut Mathematique. (Beograd) (N.S.). 2001წ. V.70(84), 69-78.

G. Berikelashvili, M.Mirianashvili. On the convergence of the difference solution of the first biharmonic boundary value problem. Numerical methods, Proc. Conf., Miskolc/Hungary, 1990. (North- Holland Pub. Co.). 1991წ. .

N. Khomeriki, G. Berikelashvili. On the convergence rate of a difference solution of the Poisson equation with fully nonlocal constraints. Nonlinear Analysis. 2014წ. 19(3), 367-381.

S. Kharibegashvili. On the correct formulation of a multidimensional problem for strictly hyperbolic equations of higher order. . Georgian Math. J.. 1994წ. 1(1994), No. 2, 141-150..

С. Харибегашвили. On the correct formulation of some nonlocal problems for the wave equations. . Differentsial'nye Uravneniya . 2003წ. 39, No. 4, 539-553..

M. Tserodze, Loladze N. T.. On the effect of a metal melt surface properties on the diamond formation process in the Me–C system . Journal of Superhard materials . 2010წ. № 2, pp.60-68..

L. Chkhartishvili, T. A. Pagava. On the electron Hall mobility minima in irradiated silicon. Ukr. J. Phys.. 2003წ. 48, 3, 232-237.

J. Peradze. On the error distribution in the solution of linear equations. Proceedings of the conference "The methods of algebra and functional analysis in the study of operator families",. 1978წ. ,Tartu, pp.23-25 (Russian).

A. Meskhi, M. Asif. On the essential norm for the Hilbert transforms in $L^{p(x)}$ spaces. Georgian Mathematical Journal (Heldermann Verlag). 2008წ. Vol. 15, No.2, pp. 208-223.

K.Odisharia, V.Odisharia, J.Peradze. On the exactness of an iteration method for a nonlinear oscillation equation. Proceedings of the 81st Annual Meeting of the Association of Applied Mathematics and Mechanics, PAMM10 . 2010წ. Karlsruhe, Germany, pp.49-50.

G. Berikelashvili, O.M.Jokhadze,B.G.Midodashvili, S.S.Kharibegashvili. On the existence and absence of global solutions of the first Darboux problem for nonlinear wave equations. Differential equations (Springer). 2008წ. V.44, no. 3, 374-389.

ბ. მამფორია. On the existence and uniqueness of a solution to a stochastic differential equation in a Banach space. Georgian Mathematical Journal http://. 2004წ. 11,3, 515-526..